U.S. doctors online nowAsk doctors free
SG
A 24-year-old female asked:

Does tetracycline cause foamy urine? i started with 500mg a day. 3weeks in and saw foamy urine. it does nt occur everytime i pee but im scared. help!

1 doctor answer1 doctor weighed in
Dr. GUNWANT DHALIWAL
Internal Medicine 37 years experience
Foamy Urine: Foamy Urine does not have much significance. At times it happens with people eating diet rich in Proteins or if somebody has Proteinuria due to any disease etiology. I have not heard or learnt Tetracycline giving Foamy Urine.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 17, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.